Translator Disclaimer
January 2004 A stochastic representation theorem with applications to optimization and obstacle problems
Peter Bank, Nicole El Karoui
Ann. Probab. 32(1B): 1030-1067 (January 2004). DOI: 10.1214/aop/1079021471

Abstract

We study a new type of representation problem for optional processes with connections to singular control, optimal stopping and dynamic allocation problems. As an application, we show how to solve a variant of Skorohod's obstacle problem in the context of backward stochastic differential equations.

Citation

Download Citation

Peter Bank. Nicole El Karoui. "A stochastic representation theorem with applications to optimization and obstacle problems." Ann. Probab. 32 (1B) 1030 - 1067, January 2004. https://doi.org/10.1214/aop/1079021471

Information

Published: January 2004
First available in Project Euclid: 11 March 2004

zbMATH: 1058.60022
MathSciNet: MR2044673
Digital Object Identifier: 10.1214/aop/1079021471

Subjects:
Primary: 60G07, 60G40, 60H25

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.32 • No. 1B • January 2004
Back to Top